- -

New matrix partial order based spectrally orthogonal matrix decomposition

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New matrix partial order based spectrally orthogonal matrix decomposition

Show full item record

Guterman, A.; Herrero Debón, A.; Thome, N. (2016). New matrix partial order based spectrally orthogonal matrix decomposition. Linear and Multilinear Algebra. 64(3):362-374. https://doi.org/10.1080/03081087.2015.1041365

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87294

Files in this item

Item Metadata

Title: New matrix partial order based spectrally orthogonal matrix decomposition
Author: Guterman, Alexander Herrero Debón, Alicia Thome, Néstor
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We investigate partial orders on the set of complex square matrices and introduce a new order relation based on spectrally orthogonal matrix decompositions. We also establish the relation of this concept with the known ...[+]
Subjects: Spectrum , Sharp order , Minus order , Spectrally orthogonal matrix decomposition
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 ) (eissn: 1563-5139 )
DOI: 10.1080/03081087.2015.1041365
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/03081087.2015.1041365
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2013-43678-P/ES/ANALISIS DE MODELOS MATEMATICOS CON COEFICIENTES MATRICIALES: FUNDAMENTOS TEORICOS Y APLICACIONES/
Thanks:
The research of the first author was supported by the Grants [grant number RFBR-15-01-01132], [grant number MD-962.2014.1]. The second and third authors have been partially supported by Ministerio de Economia y Competitividad ...[+]
Type: Artículo

References

Meyer, C. (2000). Matrix Analysis and Applied Linear Algebra. doi:10.1137/1.9780898719512

Mitra, S. K., & Bhimasankaram, P. (2010). MATRIX PARTIAL ORDERS, SHORTED OPERATORS AND APPLICATIONS. SERIES IN ALGEBRA. doi:10.1142/9789812838452

Baksalary, O. M., & Trenkler, G. (2010). Core inverse of matrices. Linear and Multilinear Algebra, 58(6), 681-697. doi:10.1080/03081080902778222 [+]
Meyer, C. (2000). Matrix Analysis and Applied Linear Algebra. doi:10.1137/1.9780898719512

Mitra, S. K., & Bhimasankaram, P. (2010). MATRIX PARTIAL ORDERS, SHORTED OPERATORS AND APPLICATIONS. SERIES IN ALGEBRA. doi:10.1142/9789812838452

Baksalary, O. M., & Trenkler, G. (2010). Core inverse of matrices. Linear and Multilinear Algebra, 58(6), 681-697. doi:10.1080/03081080902778222

Baksalary, O. M., & Trenkler, G. (2014). On a generalized core inverse. Applied Mathematics and Computation, 236, 450-457. doi:10.1016/j.amc.2014.03.048

Hernández, A., Lattanzi, M., Thome, N., & Urquiza, F. (2012). The star partial order and the eigenprojection at 0 on EP matrices. Applied Mathematics and Computation, 218(21), 10669-10678. doi:10.1016/j.amc.2012.04.034

Hernández, A., Lattanzi, M., & Thome, N. (2013). On a partial order defined by the weighted Moore–Penrose inverse. Applied Mathematics and Computation, 219(14), 7310-7318. doi:10.1016/j.amc.2013.02.010

Hernández, A., Lattanzi, M., & Thome, N. (2015). Weighted binary relations involving the Drazin inverse. Applied Mathematics and Computation, 253, 215-223. doi:10.1016/j.amc.2014.12.102

Lebtahi, L., Patrício, P., & Thome, N. (2013). The diamond partial order in rings. Linear and Multilinear Algebra, 62(3), 386-395. doi:10.1080/03081087.2013.779272

Malik, S. B., Rueda, L., & Thome, N. (2013). Further properties on the core partial order and other matrix partial orders. Linear and Multilinear Algebra, 62(12), 1629-1648. doi:10.1080/03081087.2013.839676

Rakić, D. S., & Djordjević, D. S. (2012). Space pre-order and minus partial order for operators on Banach spaces. Aequationes mathematicae, 85(3), 429-448. doi:10.1007/s00010-012-0133-2

Nambooripad, K. S. S. (1980). The natural partial order on a regular semigroup. Proceedings of the Edinburgh Mathematical Society, 23(3), 249-260. doi:10.1017/s0013091500003801

Mitra, S. K. (1987). On group inverses and the sharp order. Linear Algebra and its Applications, 92, 17-37. doi:10.1016/0024-3795(87)90248-5

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record